# SDR UALA2009031300782

- Difficulty date: March 12, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 25,672 hours, 9,997 cycles
- Engine: Iae V2522A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Fitting
- Part number: D5311245600000
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR (L1) SUPPORT ARM UPPER HINGE FITTING BEARING IS COCKED & MIGRATED AND THE LOWER FITTING BEARING IS DAMAGED & BINDING.  REMOVED L1 DOOR & HINGE FITTINGS & REPLACED UPPER FITTING & LOWER DOOR FITTING.  REINSTALLED L1 DOOR & RIG CHECKED DOOR.
